PARACIN-650 TABLETS


PARACIN-650 TABLETS

Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing products.

Category:

Product Description

PACKING:
40x5x5x10 tablets

COMPOSITION:
Each uncoated tablet contains:

Paracetamol                            I.P.                    650 mg

DESCRIPTION:
Paracetamol also known as Acetaminophen, chemically named N-Acetyl-p-Aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing products.

MECHANISM OF ACTION:
Paracetamol works by the inhibition of cyclooxygenase (COX). It works by affecting chemicals in the body called prostaglandins. Prostaglandins are substances released in response to illness or injury. Paracetamol blocks the production of prostaglandins, making the body less aware of the pain or injury.

INDICATIONS:
Mild to moderate pain.

CONTRAINDICATIONS:
Contraindicated in patients with liver problems, kidney problems, or alcohol dependence.

SIDE EFFECTS:
Rash, upper gastrointestinal complications such as stomach bleeding.

DOSAGE:
As directed by the Physician.

CAUTION:
Overdosage of paracetamol can cause kidney or liver damage.

STORAGE:
Store in a cool, dry place, away from direct heat and light.

PRESENTATION: 5×10 tablets in a cardboard carton

BARCODE:
0108906044107182
0118906044107189
0128906044107186


Leave a Reply

Your email address will not be published.